# SDR DALA2022030201327

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 52,004 hours, 37,247 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD RETAINER CLIP, ON THE COVER ASSEMBLY AT THE TAILCONE SLIDE, WAS FOUND BROKEN DURING STEP 13 OF JIC 5352-4002. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00286: A NEW CLIP RETAINER WAS INSTALLED ON FWD COVER ASSEMBLY AT THE TAILCONE SLIDE PER AMDS 5352-4002. (LP #2140562)
